# SDR REXA2016083101673

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 21,405 hours, 13,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP AT EXIT ROW FELL OFF.  REINSTALLED EMERGENCY FLOOR PATH MARKING STRIP, EXIT ROW 15 A AND B IAW AMM 33-51-01.  NO FURTHER DETAILS NOTED.
